# SDR SWAA012090

- Difficulty date: July 24, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 68,642 hours, 52,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EEPLS LOOSE, MISSING LENS AND INOP AT ROW 18.  REMOVED AND REPLACED EEPLS ASSY PER MM.
